Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 34 found articles
 
 
  Helical magnetic structures in magnetostrictive amorphous microwires
 
 
Title: Helical magnetic structures in magnetostrictive amorphous microwires
Author: Chizhik, Alexander
Gonzalez, Julian
Zhukov, Arcady
Gawronski, Przemyslaw
Stupakiewicz, Andrzej
Appeared in: Physica. B, Condensed matter
Paging: Volume 604 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands